# SDR DALA2015100605972

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 42,223 hours, 29,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE COCKPIT WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS  AND OPS CHECKED GOOD.
